# SDR USAA2011021890828

- Difficulty date: January 27, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CRACKED SEGMENT ANGLE ON THE EMERGENCY EXIT DOOR 843.  REPLACED SEGMENT ANGLE ON THE EMERGENCY EXIT DOOR 843 IAW EO 5210Y228.
